PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 161 | 1-2 | 235-240
Tytuł artykułu

High-dimensional knots corresponding to the fractional Fibonacci groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the natural HNN-extensions of the fractional Fibonacci groups are the fundamental groups of high-dimensional knot complements. We also give some characterization and interpretation of these knots. In particular we show that some of them are 2-knots.
Słowa kluczowe
Rocznik
Tom
161
Numer
1-2
Strony
235-240
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-10-21
poprawiono
1998-02-10
Twórcy
  • Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland, matas@paula.univ.gda.pl
  • Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, Novosibirsk, 630090, Russia, vesnin@math.nsc.ru
Bibliografia
  • [1] K. Brown, Cohomology of Groups, Springer, New York, 1982.
  • [2] H. Helling, A. Kim and J. Mennicke, A geometric study of Fibonacci groups, J. Lie Theory 8 (1998), 1-23.
  • [3] J. Hillman, Abelian normal subgroups of two-knot groups, Comment. Math. Helv. 61 (1986), 122-148.
  • [4] J. Hillman, 2-Knots and Their Groups, Austral. Math. Soc. Lecture Ser. 5, 1989.
  • [5] D. Johnson, Presentation of Groups, London Math. Soc. Lecture Note Ser. 22, Cambridge Univ. Press, 1976.
  • [6] A. Kim and A. Vesnin, A topological study of the fractional Fibonacci groups, Siberian Math. J. 39 (1998).
  • [7] C. MacLachlan, Generalizations of Fibonacci numbers, groups and manifolds, in: Combinatorial and Geometric Group Theory (Edinburgh, 1993), A. J. Duncan, N. D. Gilbert and J. Howie (eds.), London Math. Soc. Lecture Note Ser. 204, Cambridge Univ. Press, 1995, 233-238.
  • [8] W. Magnus, A. Karras and D. Solitar, Combinatorial Group Theory, Wiley Interscience, New York, 1966.
  • [9] S. Plotnik, Equivariant intersection forms, knots in $S^4$, and rotations in 2-spheres, Trans. Amer. Math. Soc. 296 (1986), 543-575.
  • [10] D. Rolfsen, Knots and Links, Publish or Perish, Berkeley, CA, 1976.
  • [11] A. Szczepański, High dimensional knot groups and HNN extensions of the Fibonacci groups, J. Knot Theory Ramifications 7 (1998), 503-508.
  • [12] C. Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965), 471-495.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv161i1p235bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.